Quasistatic crack evolution for a cohesive zone model with different response to loading and unloading: a Young measures approach

Cagnetti, Filippo and Toader, Rodica (2011) Quasistatic crack evolution for a cohesive zone model with different response to loading and unloading: a Young measures approach. ESAIM: Control, Optimisation and Calculus of Variations, 17 (1). pp. 1-27. ISSN 1292-8119

[img]
Preview
PDF - Accepted Version
Download (298kB) | Preview

Abstract

A new approach to irreversible quasistatic fracture growth is given, by means of Young measures. The study concerns a cohesive zone model with prescribed crack path, when the material gives different responses to loading and unloading phases. In the particular situation
of constant unloading response, the result contained in [G. Dal Maso, C. Zanini: Quasi-static crack growth for a cohesive zone model with prescribed crack path. Proc. Roy. Soc. Edinburgh Sect. A, 137A (2007), 253–279.] is recovered. In this case, the convergence of the discrete time approximations is improved.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Filippo Cagnetti
Date Deposited: 20 Oct 2014 05:47
Last Modified: 10 Mar 2017 00:42
URI: http://sro.sussex.ac.uk/id/eprint/50643

View download statistics for this item

📧 Request an update